Parabolic Conformally Symplectic Structures. III: Invariant Differential Operators and Complexes
Doc. Math. 24, 2203-2240 (2019)
Communicated by Christian Bär
This is the last part of a series of articles on a family of geometric structures (PACS-structures) which all have an underlying almost conformally symplectic structure. While the first part of the series was devoted to the general study of these structures, the second part focused on the case that the underlying structure is conformally symplectic (PCS-structures). In that case, we obtained a close relation to parabolic contact structures via a concept of parabolic contactification. It was also shown that special symplectic connections (and thus all connections of exotic symplectic holonomy) arise as the canonical connection of such a structure. \par In this last part, we use parabolic contactifications and constructions related to Bernstein-Gelfand-Gelfand (BGG) sequences for parabolic contact structures, to construct sequences of differential operators naturally associated to a PCS-structure. In particular, this gives rise to a large family of complexes of differential operators associated to a special symplectic connection. In some cases, large families of complexes for more general instances of PCS-structures are obtained.
1. Gover, A. Rod; Eastwood, Michael; Čap, Andreas; Branson, Thomas, Prolongations of geometric overdetermined systems, Internat. J. Math., 17, 6, 641-664 (2006); DOI 10.1142/S0129167X06003655; zbl 1101.35060; MR2246885; arxiv math/0402100.
2. Griffiths, P. A.; Goldschmidt, H. L.; Gardner, R. B.; Chern, S. S.; Bryant, R. L., Exterior differential systems, Mathematical Sciences Research Institute Publications, 18, viii+475 pp. (1991), New York: Springer-Verlag; zbl 0726.58002; MR1083148.
3. Schwachhöfer, Lorenz J.; Cahen, Michel, Special symplectic connections, J. Differential Geom., 83, 2, 229-271 (2009); DOI 10.4310/jdg/1261495331; zbl 1190.53019; MR2577468; arxiv math/0402221.
4. Diemer, Tammo; Calderbank, David M. J., Differential invariants and curved Bernstein-Gelfand-Gelfand sequences, J. Reine Angew. Math., 537, 67-103 (2001); DOI 10.1515/crll.2001.059; zbl 0985.58002; MR1856258; arxiv math/0001158.
5. Čap, Andreas, Infinitesimal automorphisms and deformations of parabolic geometries, J. Eur. Math. Soc. (JEMS), 10, 2, 415-437 (2008); DOI 10.4171/JEMS/116; zbl 1161.32020; MR2390330; arxiv math/0508535.
6. Hammerl, M.; Gover, A. R.; Čap, A., Holonomy reductions of Cartan geometries and curved orbit decompositions, Duke Math. J., 163, 5, 1035-1070 (2014); DOI 10.1215/00127094-2644793; zbl 1298.53042; MR3189437; arxiv 1103.4497.
7. Salač, Tomáš; Čap, Andreas, Pushing down the Rumin complex to conformally symplectic quotients, Differential Geom. Appl., 35, suppl., 255-265 (2014); DOI 10.1016/j.difgeo.2014.05.004; zbl 1319.58019; MR3254307; arxiv 1312.2712.
8. Salač, Tomáš; Čap, Andreas, Parabolic conformally symplectic structures. I: Definition and distinguished connections, Forum Math., 30, 3, 733-751 (2018); DOI 10.1515/forum-2017-0018; zbl 1405.53042; MR3794908; arxiv 1605.01161.